# SDR CALA2025102910716

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 36,638 hours, 13,355 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 9019
- Condition: Faulted
- Location: Lt Engine
- Part time: 111,189 hours, 44,009 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHIME ALERTED LEFT ENGINE BLEED TEMP NEARING BLEED TRIP OFF, DURING CRUISE AND DESCENT. THE BLEED REPORT CAPTURED THAT THE PRE-COOLER OUTLET TEMPERATURE REACHED AS HIGH AS 490 Â°F, RESULTING IN A LOW BLEED DUCT PRESSURE OUTPUT OF 17 PSI. (SYSTEM HAS GONE INTO OVERTEMP PROTECTION MODE)   PERFORMED TEST ON LT PRE-COOLER CONTROL VALVE IAW AMM 36-12-00-700-801. CHECK PASSED.  REMOVED AND REPLACED 390 SENSOR IAW AMM 36-13-03. LEAK CHECK PASSED.
